MAUDE Adverse Event Report: BARD ACCESS SYSTEMS CUSTOM PP TI ISP NB 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS CUSTOM PP TI ISP NB 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number CP00001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model cp00001 custom pp ti isp nb 6f experienced a fluid leak.For this event, the device was used on the patient with no reported injury.The patient was a (b)(6)-year-old male weighing (b)(6) kgs.The cp00001 custom pp ti isp nb 6f was returned to the manufacturer.The device is pending investigation.
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the investigation is confirmed for a fluid leak.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model cp00001 port & catheter, implanted, subcutaneous, intravascular allegedly experienced a fluid leak.This information was received from a single source.For this event, the device was used on the patient with no reported injury.The patient was a 15-year-old male weighing 49 kgs.

Brand Name
CUSTOM PP TI ISP NB 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8529413
Report Number3006260740-2019-00996
Device Sequence Number1928788
Product Code LJT
UDI-Device Identifier00801741111471
UDI-Public(01)00801741111471
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCP00001
Device Catalogue NumberCP00001
Device Lot NumberREBN2109
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1